# SDR SWAA2025021391142

- Difficulty date: January 30, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 30,073 hours, 14,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING ANGLE INBOARD OF DEFLECTION RIB IS CRACKED.<[01] REMOVED CRACKED ANGLE AND MATCH DRILLED REPLACEMENT ANGLE PER SRM 51-40-02;[02] INSPECTED WORK ACCOMPLISHED IN C/A #1. PAUL GIETZEN (TECHNICIAN); 31-JAN-2025 06:18 UTC REMOVED CRACKED ANGLE AND MATCH DRILLED REPLACEMENT ANGLE PER SRM 51-40-02;[03] REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-40-02.;[04] INSPECTED WORK PERFORMED IN CA #3.
